MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL
Model Number M006180156010
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.
 
Event or Problem Description
It was reported that a contour ureteral stent was used in a ureteroscopic lithotripsy procedure in the ureter.During insertion, when the stent was inserted through the wire and positioner, it was noticed that the stent was wrinkled.The procedure was completed with another of the same device and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.Block d6a has been corrected.Block h11: investigation analysis.Upon receipt at our quality assurance laboratory, this contour ureteral stent underwent a thorough analysis.Visual analysis did not identify any damages to the returned device.Functional evaluation revealed that a mandrel of 0.039 was inserted into the stent to evaluate if some resistance is felt inside the device, however, no resistance was felt during the analysis performed and the mandrel was able to fully pass through the stent.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, the reported allegation of stent buckled material and stent/delivery system difficult to advance was not confirmed.A conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.Block e1 initial reporter email, has been updated based on the additional information provided on december 08, 2025.

Brand Name
CONTOUR VL
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23753753
Report Number2124215-2025-89766
Device Sequence Number5928265
Product Code FAD
UDI-Device Identifier08714729067993
UDI-Public(01)08714729067993(17)280211(10)33516912
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006180156010
Device Catalogue Number180-156-01
Device Lot Number0033516912
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/08/2025
01/05/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/02/2026
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale